Alert archive / New Mexico / Red Flag Warnings in 2015
Red Flag Warning 3, NWS Albuquerque, NM
NWS Albuquerque, NM issued this red flag warning at Mar 31, 2015, 5:27 AM MST for 7 counties in New Mexico. It took effect at Apr 1, 2015, 11:00 AM MST. It was in force for 7 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Mar 31, 2015, 5:27 AM MST (12:27 UTC)
- In effect from
- Apr 1, 2015, 11:00 AM MST
- Expired
- Apr 1, 2015, 6:00 PM MST
- In force
- 7 hr
- Issued by
- NWS Albuquerque, NM
Counties Cibola County, NM, Harding County, NM, McKinley County, NM, San Juan County, NM, San Miguel County, NM, Sandoval County, NM, Union County, NM
The radar
The Albuquerque radar (KABX), 89 km from the middle of the area, began a volume at 12:28 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Albuquerq/Krtlnd, NM (KABQ), launched 12:00Z, 0.5 hours before the alert went out and 89 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 3124 m above ground
- 0-6 km bulk shear
- 26 kt
- 0-1 km storm-relative helicity
- 45 m²/s²
- 0-3 km storm-relative helicity
- 69 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
392 WWUS85 KABQ 311227 RFWABQ URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE ALBUQUERQUE NM 627 AM MDT TUE MAR 31 2015 ...RED FLAG WARNING IN EFFECT FROM NOON TO 7 PM MDT WEDNESDAY ACROSS THE NORTHEAST AND EAST CENTRAL PLAINS AS WELL AS THE NORTHEAST HIGHLANDS AND THE SANDIA...MANZANO AND GALLINAS MOUNTAINS BELOW SIGNIFICANT SNOW PACK... ...FIRE WEATHER WATCH IN EFFECT FOR WEDNESDAY AFTERNOON AND EARLY EVENING FOR THE NORTHWEST HIGHLANDS DUE TO STRONG WINDS...LOW HUMIDITY AND HIGH INSTABILITY... ...FIRE WEATHER WATCH REMAINS IN EFFECT FOR THURSDAY AFTERNOON AND EVENING FOR ALL AREAS BELOW SIGNIFICANT SNOWPACK DUE TO STRONG WINDS...LOW HUMIDITY AND HIGH INSTABILITY... .CRITICAL FIRE WEATHER CONDITIONS WILL RETURN ACROSS PORTIONS OF NEW MEXICO ON WEDNESDAY AND ACROSS ALL AREAS BELOW SIGNIFICANT SNOW PACK ON THURSDAY. MID LEVEL WINDS AND MIXING HEIGHTS WILL INCREASE THROUGH THIS PERIOD AS A SURFACE LOW DEEPENS OVER SOUTHEAST COLORADO AND NORTHEAST NEW MEXICO. DRY CONDITIONS WILL PERSIST WITH POOR TO FAIR OVERNIGHT HUMIDITY RECOVERIES WEDNESDAY AND THURSDAY MORNING. THIS WILL ALLOW HUMIDITIES TO QUICKLY DROP DURING THE DAY THURSDAY AS TEMPERATURES RISE WELL ABOVE NORMAL. SEVERAL HOURS OF SINGLE DIGIT HUMIDITIES ARE POSSIBLE ON THURSDAY. HAINES INDICES OF 5 OR 6 ARE ALSO EXPECTED EACH DAY. NMZ103-104-107-108-011400- /O.UPG.KABQ.FW.A.0004.150401T1800Z-150402T0100Z/ /O.NEW.KABQ.FW.W.0003.150401T1800Z-150402T0100Z/ /O.CON.KABQ.FW.A.0005.150402T1800Z-150403T0200Z/ NEW MEXICO FIRE WEATHER ZONE 103 NORTHEAST HIGHLANDS/EASTERN CARSON AND SANTA FE NF/SNZ-TAZ- NEW MEXICO FIRE WEATHER ZONE 104 NORTHEAST PLAINS/EASTERN KIOWA AND RITA BLANCA GRASSLANDS/ABZ-TNZ- NEW MEXICO FIRE WEATHER ZONE 107 SANDIA-MANZANO AND GALLINAS MOUNTAINS/EASTERN CIBOLA NF/ABZ- NEW MEXICO FIRE WEATHER ZONE 108 EAST CENTRAL PLAINS/WESTERN KIOWA GRASSLANDS BLM/ABZ-SNZ- 627 AM MDT TUE MAR 31 2015 ...RED FLAG WARNING IN EFFECT FROM NOON TO 7 PM MDT WEDNESDAY... ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM THURSDAY AFTERNOON THROUGH THURSDAY EVENING... THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM NOON TO 7 PM MDT WEDNESDAY. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. A FIRE WEATHER WATCH REMAINS IN EFFECT FROM THURSDAY AFTERNOON THROUGH THURSDAY EVENING. * AREA AND TIMING...THIS INCLUDES THE NORTHEAST AND EAST CENTRAL PLAINS AS WELL AS THE NORTHEAST HIGHLANDS AND SANDIA...MANZANO AND GALLINAS MOUNTAINS BELOW SIGNIFICANT SNOW PACK. CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED BOTH WEDNESDAY AND ESPECIALLY THURSDAY. * 20 FOOT WINDS...ON WEDNESDAY...WESTERLY 20 TO 25 MPH WITH GUSTS TO 35 MPH INCREASING TO 20 TO 30 MPH WITH GUSTS TO 45 MPH ON THURSDAY. * RELATIVE HUMIDITY...MINIMUMS BETWEEN 8 TO 12 PERCENT WEDNESDAY AND 7 TO 13 PERCENT THURSDAY. * IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. OUTDOOR BURNING IS NOT RECOMMENDED. PRECAUTIONARY/PREPAREDNESS ACTIONS... PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS FIRE WEATHER WATCH. && $$ NMZ105-011400- /O.NEW.KABQ.FW.A.0006.150401T1800Z-150402T0100Z/ /O.CON.KABQ.FW.A.0005.150402T1800Z-150403T0200Z/ NEW MEXICO FIRE WEATHER ZONE 105 NORTHWEST HIGHLANDS/WESTERN CIBOLA NF/ABZ- 627 AM MDT TUE MAR 31 2015 ...FIRE WEATHER WATCH IN EFFECT FROM WEDNESDAY AFTERNOON THROUGH WEDNESDAY EVENING... ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM THURSDAY AFTERNOON THROUGH THURSDAY EVENING... THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A FIRE WEATHER WATCH...WHICH IS IN EFFECT FROM WEDNESDAY AFTERNOON THROUGH WEDNESDAY EVENING. A FIRE WEATHER WATCH REMAINS IN EFFECT FROM THURSDAY AFTERNOON THROUGH THURSDAY EVENING. * AREA AND TIMING...THIS INCLUDES THE NORTHWEST HIGHLANDS. * 20 FOOT WINDS...WESTERLY 20 TO 25 MPH WITH GUSTS TO 35 MPH WEDNESDAY INCREASING TO 20 TO 30 MPH WITH GUSTS TO 45 MPH THURSDAY. * RELATIVE HUMIDITY...MINIMUMS BETWEEN 9 AND 13 PERCENT WEDNESDAY AND 7 AND 10 PERCENT THURSDAY. * IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. OUTDOOR BURNING IS NOT RECOMMENDED. PRECAUTIONARY/PREPAREDNESS ACTIONS... PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS FIRE WEATHER WATCH. && $$ NMZ101-102-106-109-011400- /O.CON.KABQ.FW.A.0005.150402T1800Z-150403T0200Z/ NEW MEXICO FIRE WEATHER ZONE 101 NORTHWEST PLATEAU/FARMINGTON BLM/ABZ- NEW MEXICO FIRE WEATHER ZONE 102 NORTH CENTRAL MOUNTAINS/WESTERN CARSON-SANTA FE NF/SNZ-TAZ- NEW MEXICO FIRE WEATHER ZONE 106 MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE-SOCORRO BLM/ABZ-GLZ- NEW MEXICO FIRE WEATHER ZONE 109 WEST CENTRAL HIGHLANDS/SOUTHWEST CIBOLA NF AND SOCORRO BLM/ABQ- GLZ- 627 AM MDT TUE MAR 31 2015 ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM THURSDAY AFTERNOON THROUGH THURSDAY EVENING... A FIRE WEATHER WATCH REMAINS IN EFFECT FROM THURSDAY AFTERNOON THROUGH THURSDAY EVENING. * AREA AND TIMING...THIS INCLUDES MOST AREAS ALONG AND WEST OF THE RIO GRANDE VALLEY BELOW SIGNIFICANT SNOW PACK THURSDAY AFTERNOON AND EVENING. * 20 FOOT WINDS...WESTERLY 20 TO 30 MPH WITH GUSTS TO 45 MPH. * RELATIVE HUMIDITY...MINIMUMS BETWEEN 7 AND 11 PERCENT. * IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. OUTDOOR BURNING IS NOT RECOMMENDED. PRECAUTIONARY/PREPAREDNESS ACTIONS... PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS FIRE WEATHER WATCH. && $$ 40
3 follow-up statements
734 WWUS85 KABQ 312111 RFWABQ URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE ALBUQUERQUE NM 311 PM MDT TUE MAR 31 2015 ...RED FLAG WARNING IN EFFECT FROM NOON TO 7 PM MDT WEDNESDAY ACROSS THE NORTHEAST AND EAST CENTRAL PLAINS...NORTHWEST AND NORTHEAST HIGHLANDS AND THE SANDIA...MANZANO AND GALLINAS MOUNTAINS BELOW SIGNIFICANT SNOW PACK DUE TO STRONG WINDS/LOW HUMIDITY AND ABUNDANT INSTABILITY... ...RED FLAG WARNING IN EFFECT FROM 11 AM TO 9 PM MDT THURSDAY FOR NORTHERN AND CENTRAL NEW MEXICO BELOW SIGNIFICANT SNOWPACK DUE TO STRONG WINDS/LOW HUMIDITY AND ABUNDANT INSTABILITY... .CRITICAL FIRE WEATHER CONDITIONS INCLUDING ABOVE NORMAL TEMPERATURES...A VERY DRY AIRMASS AND GUSTY WINDS WILL DEVELOP ACROSS WESTERN AND EASTERN PORTIONS OF NEW MEXICO WEDNESDAY AFTERNOON THROUGH EARLY EVENING. A LARGE AND POTENTIALLY MORE SIGNIFICANT CRITICAL FIRE WEATHER EVENT IS EXPECTED FOR THURSDAY ACROSS NORTHERN AND CENTRAL NEW MEXICO. MOST OF THE LOWLANDS ARE STILL IN THE PRE GREENUP STATE SO FIRES COULD SPREAD RAPIDLY UNDER THE EXPECTED ATMOSPHERIC AND FUEL CONDITIONS. FIRE DANGER IS LOWER ACROSS THE MOUNTAIN AREAS BUT THE LOWER ELEVATION RANGES OF THE MOUNTAINS SHOULD SEE HIGH FIRE DANGER. NMZ105-011400- /O.UPG.KABQ.FW.A.0006.150401T1800Z-150402T0100Z/ /O.UPG.KABQ.FW.A.0005.150402T1800Z-150403T0200Z/ /O.NEW.KABQ.FW.W.0004.150402T1700Z-150403T0300Z/ /O.EXA.KABQ.FW.W.0003.150401T1800Z-150402T0100Z/ NEW MEXICO FIRE WEATHER ZONE 105 NORTHWEST HIGHLANDS/WESTERN CIBOLA NF/ABZ- 311 PM MDT TUE MAR 31 2015 ...RED FLAG WARNING IN EFFECT FROM NOON TO 7 PM MDT WEDNESDAY... ...RED FLAG WARNING IN EFFECT FROM 11 AM TO 9 PM MDT THURSDAY... THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM NOON TO 7 PM MDT WEDNESDAY. A RED FLAG WARNING HAS ALSO BEEN ISSUED FROM 11 AM TO 9 PM MDT THURSDAY. * AREA AND TIMING...NORTHWEST HIGHLANDS BOTH WEDNESDAY AND THURSDAY AFTERNOON/S TO EARLY EVENING. * 20 FOOT WINDS...WESTERLY 20 TO 25 MPH WITH GUSTS TO 35 MPH WEDNESDAY INCREASING TO 20 TO 30 MPH WITH GUSTS TO 45 MPH THURSDAY. * RELATIVE HUMIDITY...MINIMUMS BETWEEN 11 TO 15 PERCENT WEDNESDAY AND SINGLE DIGITS TO AROUND 11 PERCENT ACROSS THE HIGHEST TERRAIN ON THURSDAY. * IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. OUTDOOR BURNING IS NOT RECOMMENDED. PRECAUTIONARY/PREPAREDNESS ACTIONS... PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING. && $$ NMZ103-104-107-108-011400- /O.UPG.KABQ.FW.A.0005.150402T1800Z-150403T0200Z/ /O.NEW.KABQ.FW.W.0004.150402T1700Z-150403T0300Z/ /O.CON.KABQ.FW.W.0003.150401T1800Z-150402T0100Z/ NEW MEXICO FIRE WEATHER ZONE 103 NORTHEAST HIGHLANDS/EASTERN CARSON AND SANTA FE NF/SNZ-TAZ- NEW MEXICO FIRE WEATHER ZONE 104 NORTHEAST PLAINS/EASTERN KIOWA AND RITA BLANCA GRASSLANDS/ABZ-TNZ- NEW MEXICO FIRE WEATHER ZONE 107 SANDIA-MANZANO AND GALLINAS MOUNTAINS/EASTERN CIBOLA NF/ABZ- NEW MEXICO FIRE WEATHER ZONE 108 EAST CENTRAL PLAINS/WESTERN KIOWA GRASSLANDS BLM/ABZ-SNZ- 311 PM MDT TUE MAR 31 2015 ...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TO 7 PM MDT WEDNESDAY... ...RED FLAG WARNING IN EFFECT FROM 11 AM TO 9 PM MDT THURSDAY... THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 11 AM TO 9 PM MDT THURSDAY. A RED FLAG WARNING REMAINS IN EFFECT FROM NOON TO 7 PM MDT WEDNESDAY. * AREA AND TIMING...THIS INCLUDES THE NORTHEAST AND EAST CENTRAL PLAINS AS WELL AS THE NORTHEAST HIGHLANDS AND SANDIA...MANZANO AND GALLINAS MOUNTAINS BELOW SIGNIFICANT SNOW PACK BOTH WEDNESDAY AND THURSDAY AFTERNOON/S TO EARLY EVENING. * 20 FOOT WINDS...ON WEDNESDAY...WESTERLY 20 TO 25 MPH WITH GUSTS TO 35 MPH INCREASING TO 20 TO 30 MPH WITH GUSTS TO 45 MPH ON THURSDAY. * RELATIVE HUMIDITY...MINIMUMS BETWEEN 10 TO 15 PERCENT WEDNESDAY AND 6 TO 15 PERCENT THURSDAY. * IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. OUTDOOR BURNING IS NOT RECOMMENDED. PRECAUTIONARY/PREPAREDNESS ACTIONS... PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING. && $$ NMZ101-102-106-109-011400- /O.UPG.KABQ.FW.A.0005.150402T1800Z-150403T0200Z/ /O.NEW.KABQ.FW.W.0004.150402T1700Z-150403T0300Z/ NEW MEXICO FIRE WEATHER ZONE 101 NORTHWEST PLATEAU/FARMINGTON BLM/ABZ- NEW MEXICO FIRE WEATHER ZONE 102 NORTH CENTRAL MOUNTAINS/WESTERN CARSON-SANTA FE NF/SNZ-TAZ- NEW MEXICO FIRE WEATHER ZONE 106 MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE-SOCORRO BLM/ABZ-GLZ- NEW MEXICO FIRE WEATHER ZONE 109 WEST CENTRAL HIGHLANDS/SOUTHWEST CIBOLA NF AND SOCORRO BLM/ABQ- GLZ- 311 PM MDT TUE MAR 31 2015 ...RED FLAG WARNING IN EFFECT FROM 11 AM TO 9 PM MDT THURSDAY... THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 11 AM TO 9 PM MDT THURSDAY. * AREA AND TIMING...THIS INCLUDES THE NORTH CENTRAL MOUNTAINS AND WEST CENTRAL HIGHLANDS BELOW BELOW SIGNIFICANT SNOW PACK AS WELL AS THE RIO GRANDE VALLEY LATE THURSDAY MORNING THROUGH EARLY EVENING. * 20 FOOT WINDS...WESTERLY 20 TO 30 MPH WITH GUSTS TO 45 MPH. * RELATIVE HUMIDITY...MINIMUMS BETWEEN 5 AND 8 PERCENT LOWLANDS AND 9 TO 15 PERCENT HIGHLANDS. * IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. OUTDOOR BURNING IS NOT RECOMMENDED. PRECAUTIONARY/PREPAREDNESS ACTIONS... PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING. && $$ 50/42
636 WWUS85 KABQ 011203 RFWABQ URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE ALBUQUERQUE NM 603 AM MDT WED APR 1 2015 ...RED FLAG WARNING IN EFFECT FROM NOON TO 7 PM MDT TODAY ACROSS THE NORTHEAST AND EAST CENTRAL PLAINS...NORTHWEST AND NORTHEAST HIGHLANDS AND THE SANDIA...MANZANO AND GALLINAS MOUNTAINS BELOW SIGNIFICANT SNOW PACK DUE TO STRONG WINDS...LOW HUMIDITY AND PLENTY OF INSTABILITY... ...RED FLAG WARNING IN EFFECT FROM 11 AM TO 9 PM MDT THURSDAY FOR NORTHERN AND CENTRAL NEW MEXICO BELOW SIGNIFICANT SNOWPACK DUE TO STRONG WINDS...LOW HUMIDITY AND ABUNDANT INSTABILITY... .CRITICAL FIRE WEATHER CONDITIONS INCLUDING ABOVE NORMAL HIGH TEMPERATURES...A DRY AIRMASS...INCREASING WINDS AND AN UNSTABLE AIRMASS WILL DEVELOP ACROSS WESTERN AND EASTERN PORTIONS OF NEW MEXICO THIS AFTERNOON THROUGH EARLY EVENING. A LARGE AND POTENTIALLY MORE SIGNIFICANT CRITICAL FIRE WEATHER EVENT IS EXPECTED FOR THURSDAY ACROSS NORTHERN AND CENTRAL NEW MEXICO. MOST OF THE LOWLANDS ARE STILL IN THE PRE GREENUP STATE SO FIRES COULD SPREAD RAPIDLY UNDER THE EXPECTED ATMOSPHERIC AND FUEL CONDITIONS. FIRE DANGER IS LOWER ACROSS THE MOUNTAIN AREAS BUT THE LOWER ELEVATION RANGES OF THE MOUNTAINS SHOULD SEE HIGH FIRE DANGER. NMZ103>105-107-108-020100- /O.CON.KABQ.FW.W.0003.150401T1800Z-150402T0100Z/ /O.CON.KABQ.FW.W.0004.150402T1700Z-150403T0300Z/ NEW MEXICO FIRE WEATHER ZONE 103 NORTHEAST HIGHLANDS/EASTERN CARSON AND SANTA FE NF/SNZ-TAZ- NEW MEXICO FIRE WEATHER ZONE 104 NORTHEAST PLAINS/EASTERN KIOWA AND RITA BLANCA GRASSLANDS/ABZ-TNZ- NEW MEXICO FIRE WEATHER ZONE 105 NORTHWEST HIGHLANDS/WESTERN CIBOLA NF/ABZ- NEW MEXICO FIRE WEATHER ZONE 107 SANDIA-MANZANO AND GALLINAS MOUNTAINS/EASTERN CIBOLA NF/ABZ- NEW MEXICO FIRE WEATHER ZONE 108 EAST CENTRAL PLAINS/WESTERN KIOWA GRASSLANDS BLM/ABZ-SNZ- 603 AM MDT WED APR 1 2015 ...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TODAY TO 7 PM MDT THIS EVENING... ...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM TO 9 PM MDT THURSDAY... A RED FLAG WARNING REMAINS IN EFFECT FROM NOON TODAY TO 7 PM MDT THIS EVENING. A RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM TO 9 PM MDT THURSDAY. * AREA AND TIMING...THIS INCLUDES THE NORTHEAST AND EAST CENTRAL PLAINS AS WELL AS THE NORTHEAST HIGHLANDS AND SANDIA...MANZANO AND GALLINAS MOUNTAINS BELOW SIGNIFICANT SNOW PACK BOTH WEDNESDAY AND THURSDAY AFTERNOON/S TO EARLY EVENING. * 20 FOOT WINDS...ON WEDNESDAY...WESTERLY 20 TO 25 MPH WITH GUSTS TO 35 MPH INCREASING TO 20 TO 30 MPH WITH GUSTS TO 45 MPH ON THURSDAY. * RELATIVE HUMIDITY...MINIMUMS BETWEEN 10 TO 15 PERCENT WEDNESDAY AND 6 TO 15 PERCENT THURSDAY. * IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. OUTDOOR BURNING IS NOT RECOMMENDED. PRECAUTIONARY/PREPAREDNESS ACTIONS... PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING. && $$ NMZ101-102-106-109-020100- /O.CON.KABQ.FW.W.0004.150402T1700Z-150403T0300Z/ NEW MEXICO FIRE WEATHER ZONE 101 NORTHWEST PLATEAU/FARMINGTON BLM/ABZ- NEW MEXICO FIRE WEATHER ZONE 102 NORTH CENTRAL MOUNTAINS/WESTERN CARSON-SANTA FE NF/SNZ-TAZ- NEW MEXICO FIRE WEATHER ZONE 106 MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE-SOCORRO BLM/ABZ-GLZ- NEW MEXICO FIRE WEATHER ZONE 109 WEST CENTRAL HIGHLANDS/SOUTHWEST CIBOLA NF AND SOCORRO BLM/ABQ- GLZ- 603 AM MDT WED APR 1 2015 ...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM TO 9 PM MDT THURSDAY... A RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM TO 9 PM MDT THURSDAY. * AREA AND TIMING...THIS INCLUDES THE NORTH CENTRAL MOUNTAINS AND WEST CENTRAL HIGHLANDS BELOW BELOW SIGNIFICANT SNOW PACK AS WELL AS THE RIO GRANDE VALLEY LATE THURSDAY MORNING THROUGH EARLY EVENING. * 20 FOOT WINDS...WESTERLY 20 TO 30 MPH WITH GUSTS TO 45 MPH. * RELATIVE HUMIDITY...MINIMUMS BETWEEN 5 AND 8 PERCENT LOWLANDS AND 9 TO 15 PERCENT HIGHLANDS. * IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. OUTDOOR BURNING IS NOT RECOMMENDED. PRECAUTIONARY/PREPAREDNESS ACTIONS... PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING. && $$
886 WWUS85 KABQ 020058 RFWABQ URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE ALBUQUERQUE NM 658 PM MDT WED APR 1 2015 ...RED FLAG WARNING IN EFFECT FROM 11 AM TO 9 PM MDT THURSDAY FOR NORTHERN AND CENTRAL NEW MEXICO BELOW SIGNIFICANT SNOW PACK DUE TO STRONG WINDS...LOW HUMIDITY AND ABUNDANT INSTABILITY... .CRITICAL CONDITIONS ARE EXPECTED TO BE WIDESPREAD THURSDAY BELOW SIGNIFICANT SNOW PACK OVER NORTHERN AND CENTRAL NEW MEXICO DUE TO ABOVE NORMAL HIGH TEMPERATURES...A DRY AND UNSTABLE AIR MASS AND STRENGTHENING WINDS ALOFT. NMZ103>105-107-108-021400- /O.EXP.KABQ.FW.W.0003.000000T0000Z-150402T0100Z/ /O.CON.KABQ.FW.W.0004.150402T1700Z-150403T0300Z/ NEW MEXICO FIRE WEATHER ZONE 103 NORTHEAST HIGHLANDS/EASTERN CARSON AND SANTA FE NF/SNZ-TAZ- NEW MEXICO FIRE WEATHER ZONE 104 NORTHEAST PLAINS/EASTERN KIOWA AND RITA BLANCA GRASSLANDS/ABZ-TNZ- NEW MEXICO FIRE WEATHER ZONE 105 NORTHWEST HIGHLANDS/WESTERN CIBOLA NF/ABZ- NEW MEXICO FIRE WEATHER ZONE 107 SANDIA-MANZANO AND GALLINAS MOUNTAINS/EASTERN CIBOLA NF/ABZ- NEW MEXICO FIRE WEATHER ZONE 108 EAST CENTRAL PLAINS/WESTERN KIOWA GRASSLANDS BLM/ABZ-SNZ- 658 PM MDT WED APR 1 2015 ...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM TO 9 PM MDT THURSDAY... ...RED FLAG WARNING WILL EXPIRE AT 7 PM MDT THIS EVENING... A RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM TO 9 PM MDT THURSDAY. * AREA AND TIMING...THIS INCLUDES THE NORTHEAST AND EAST CENTRAL PLAINS AS WELL AS THE NORTHWEST AND NORTHEAST HIGHLANDS AND SANDIA...MANZANO AND GALLINAS MOUNTAINS BELOW SIGNIFICANT SNOW PACK LATE THURSDAY MORNING THROUGH EARLY EVENING. * 20 FOOT WINDS...WEST 20 TO 35 MPH WITH GUSTS TO 45 MPH. * RELATIVE HUMIDITY...RANGING FROM 6 TO 15 PERCENT. * IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. OUTDOOR BURNING IS NOT RECOMMENDED. PRECAUTIONARY/PREPAREDNESS ACTIONS... PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING. && $$ NMZ101-102-106-109-021400- /O.CON.KABQ.FW.W.0004.150402T1700Z-150403T0300Z/ NEW MEXICO FIRE WEATHER ZONE 101 NORTHWEST PLATEAU/FARMINGTON BLM/ABZ- NEW MEXICO FIRE WEATHER ZONE 102 NORTH CENTRAL MOUNTAINS/WESTERN CARSON-SANTA FE NF/SNZ-TAZ- NEW MEXICO FIRE WEATHER ZONE 106 MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE-SOCORRO BLM/ABZ-GLZ- NEW MEXICO FIRE WEATHER ZONE 109 WEST CENTRAL HIGHLANDS/SOUTHWEST CIBOLA NF AND SOCORRO BLM/ABQ- GLZ- 658 PM MDT WED APR 1 2015 ...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM TO 9 PM MDT THURSDAY... A RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM TO 9 PM MDT THURSDAY. * AREA AND TIMING...THE NORTH CENTRAL MOUNTAINS AND WEST CENTRAL HIGHLANDS BELOW SIGNIFICANT SNOW PACK AS WELL AS THE RIO GRANDE VALLEY AND NORTHWEST PLATEAU LATE THURSDAY MORNING THROUGH EARLY EVENING. * 20 FOOT WINDS...WEST 20 TO 35 MPH WITH GUSTS TO 45 MPH. * RELATIVE HUMIDITY...VARYING FROM 5 TO 8 PERCENT AT THE LOWER ELEVATIONS TO 8 TO 15 PERCENT WEST CENTRAL HIGHLANDS AND NORTH CENTRAL MOUNTAINS. * IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. OUTDOOR BURNING IS NOT RECOMMENDED. PRECAUTIONARY/PREPAREDNESS ACTIONS... PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING. && $$
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albuquerque, NM wrote its last area forecast discussion before this red flag warning went out at Mar 31, 4:41 AM MST, 46 minutes earlier.
Area forecast discussion, Mar 31, 4:41 AM MST, 46 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE ALBUQUERQUE NM 541 AM MDT TUE MAR 31 2015 .AVIATION... 12Z TAF CYCLE VFR CONDITIONS EXPECTED AT ALL TERMINALS THROUGH THE NEXT 24 HOURS. HIGH TERRAIN ISOLD MOSTLY DRY SHOWERS AND POSSIBLY A SHORT LIVED TS WITH ERRATIC WIND GUSTS TO 40KT WILL DEVELOP AFTER 18Z AND CONTINUE THROUGH 06Z WEDNESDAY. ONLY TAF SITE IMPACTED MIGHT BE LVS SO PUT IN A VCSH BETWEEEN 19Z AND 01Z. 40 && .PREV DISCUSSION...332 AM MDT TUE MAR 31 2015... .SYNOPSIS... THE WARM AND DRY WEATHER PATTERN IS STILL HOLDING FIRM THROUGH THURSDAY FOLLOWED FINALLY BY A RETURN TO NEARER NORMAL TEMPERATURES....AT LEAST FOR 2 TO 3 DAYS. BUT A MAJOR UPTICK IN WINDS WEDNESDAY AND THURSDAY WILL PRECEDE THE COOLDOWN. SOME AREAS OF BLOWING DUST AND CRITICAL FIRE WEATHER CONDITIONS WILL ALSO MARK THIS WINDY PERIOD. BEFORE THE WINDS THOUGH ISOLATED AFTERNOON AND EARLY EVENING SHOWERS AND THUNDERSTORMS...THE MAJORITY BEING DRY...WILL REPEAT MAINLY OVER AND JUST EAST OF THE MOUNTAINS TODAY AS A WEAK UPPER LEVEL TROUGH EASES ACROSS THE STATE. && .DISCUSSION... CERTAINLY SOME VARIABILITY IN WX CONDITIONS UPCOMING THROUGH THE WEEKEND...BUT MOST OF THAT WILL BE IN THE WIND AND TEMP DEPARTMENT. ISOLATED...MORE DRY THAN WET...SHOWERS AND STORMS AGAIN IN THE FCST FOR MAINLY THIS AFTN AND EARLY EVE PRIMARILY ACROSS AND JUST EAST OF THE HIGHER TERRAIN. STRONGER WINDS WED AND ESPECIALLY THU AS WINDS ALOFT AND TIGHTENING SFC PRESSURE GRADIENT BOTH CONTRIBUTE TO WINDY CONDITIONS AT THE SFC. LATTER TO BE MORE WIDESPREAD THU THAN TODAY AND CRITICAL FIRE WX CONDITIONS LOOK PRETTY LIKELY FOR SEVERAL HOURS WED ALONG AND SOME DISTANCE EITHER SIDE OF INTERSTATE 25 CORRIDOR MAINLY E FROM CENTRAL MTN CHAIN AND ALSO FOR A LITTLE LESS TIME WEST OF THE RIO GRANDE VALLEY. THIS TO EXPAND TO MOST OF FCST AREA THU. MORE DETAILS IN FIRE WX DISCUSSION. ALSO WILL LIKELY SE AT LEAST SOME PERIODIC BLOWING DUST THU AFTN AND TO LESSER DEGREE WED AFTN. DID ADD SOME LOW GRADE POPS TO NORTHERN MTNS...MINUS THE JEMEZ...WED...BUT AGAIN SHOULD BE DRY FOR THE MOST PART. WITH THE WESTERLIES ALOFT BACKING DOWN A BIT LATE THU NIGHT AND FRI A QUASI BACK DOOR FRONTAL PUSH MAY INTRODUCE JUST ENOUGH MOISTURE TO TRIGGER SOME SHOWERS ALONG AND EAST OF THE SANGRE DE CRISTOS FOR THIS PERIOD...BUT KEEPING ONLY THE INHERITED LOW POPS FOR NOW. A PACIFIC FRONT WILL PUSH THROUGH MUCH OF THE REST OF THE STATE FROM THE NW...BUT LIKELY WILL BE DRY. STILL WE SHOULD SEE A RETURN TO CLOSER TO NORMALS TEMPS FOR 2 OR 3 DAYS. MOST EXTENDED FCST MODELS ARE NOW PREDICTABLY STAYING DRY...OR ALMOST ENTIRELY SO...FOR THE WEEKEND INTO EARLY NEXT WEEK AS WINDS ALSO MAY RAMP UP SOME. 43 && .FIRE WEATHER... ...CRITICAL FIRE WEATHER CONDITIONS WEDNESDAY AND THURSDAY... MAIN STORY CONTINUES TO BE THE TRANSITION TO A MORE TYPICAL SPRING PATTERN...COMPLETE WITH STRONG WINDS...LOW HUMIDITIES AND CRITICAL FIRE WEATHER CONDITIONS. CRITICAL FIRE WEATHER CONDITIONS WILL DEVELOP ACROSS THE EAST ON WEDNESDAY...AND TO A LESSER EXTENT ACROSS THE WEST. CENTRAL NM MAY SEE AN HOUR OR TWO OF CRITICAL CONDITIONS AS WELL. CRITICAL CONDITIONS ON THURSDAY WILL BE WIDESPREAD...WITH ALL AREAS BELOW SIGNIFICANT SNOWPACK REACHING CRITICAL FIRE WEATHER CONDITIONS FOR SEVERAL HOURS. A WEAK DISTURBANCE ALONG THE AZ AND UT BORDER WILL MOVE EAST TODAY ACROSS THE STATE WHILE A WEAK BACK DOOR FRONT SLIDES INTO THE NORTHEAST. THERE WILL BE ISOLATED MIXED WET AND DRY SHOWERS AND THUNDERSTORMS OVER THE HIGH TERRAIN AND POINTS JUST EASTWARD DUE TO THE STEERING FLOW. TEMPERATURES ACROSS THE EAST WILL BE A FEW DEGREES WARMER. ALL AREAS WILL BE WELL ABOVE NORMAL. NO VENTILATION ISSUES TODAY. AN ISOLATED SHOWER MAY LINGER ALONG THE EAST SLOPES OF THE SANGRES OR OVER THE SOUTH CENTRAL MOUNTAINS THIS EVENING. RH RECOVERIES TONIGHT WILL BE MOSTLY FAIR. MUCH DRIER AIR WILL MOVE IN FROM THE WEST WEDNESDAY. STRONG MIXING WILL ALLOW MODERATE MID LEVEL WINDS TO MIX DOWN TO THE SURFACE. MOUNTAIN TOP WINDS ARE NOT EXCESSIVELY STRONG...25 TO 35 KNOTS. HOWEVER...A DEEP SURFACE LOW OVER SOUTHEAST COLORADO WILL INCREASE THE SURFACE GRADIENT. THE COMBINATION OF THE TWO SHOULD BE ENOUGH FOR CRITICAL FIRE WEATHER CONDITIONS TO DEVELOP ACROSS EASTERN NM FOR A FEW HOURS IN THE AFTN AS MINIMUM HUMIDITIES FALL BELOW 15 PERCENT. STRONGEST WINDS ALOFT WILL ACTUALLY BE OVER THE WESTERN HIGH TERRAIN WEDNESDAY. IT IS LOOKING LIKE A FEW HOURS OF WIDESPREAD CRITICAL CONDITIONS WILL OCCUR ACROSS ZONE 105 SO WILL ISSUE A FIRE WEATHER WATCH FOR WEDNESDAY AFTERNOON INTO EARLY EVENING. CONFIDENCE HIGH ENOUGH TO UPGRADE TO A RED FLAG WARNING FOR THE EASTERN ZONES FOR WEDNESDAY AFTERNOON AND EVENING. HAINES INDICES OF MOSTLY FIVE ARE EXPECTED WITH EXCELLENT VENT RATES AREAWIDE WEDNESDAY. A WIDESPREAD AND SIGNIFICANT CRITICAL FIRE WEATHER DAY ON THURSDAY. THE MID LEVEL WINDS WILL STRENGTHEN FURTHER AS A TROUGH MOVES INTO THE GREAT BASIN. MIXING HEIGHTS WILL ALSO INCREASE...ALLOWING FOR THE STRONGER WINDS TO MIX TO THE SURFACE. GUSTS NEAR 50 MPH ARE NOT OUT OF THE QUESTION ON THURSDAY...WITH SEVERAL HOURS OF SINGLE DIGIT HUMIDITIES AND WIDESPREAD 6 HAINES. ALL AREAS BELOW SIGNIFICANT SNOWPACK ARE EXPECTED TO SEE SEVERAL HOURS OF CRITICAL FIRE WEATHER CONDITIONS. A WEAK BACK DOOR FRONT MAY SLIP INTO THE FAR NORTHEAST PLAINS BUT SHOULD QUICKLY MOVE BACK NORTH BY THURSDAY AFTERNOON ALLOWING CRITICAL FIRE WEATHER CONDITIONS FOR MOST OF ZONE 104. THE BACK DOOR FRONT WILL RETURN AND BE STRONGER FRIDAY AND FRIDAY NIGHT. TEMPERATURES WILL COOL BACK TO NEAR OR BELOW NORMAL LEVELS FOR FRIDAY AFTERNOON AND LESS WIND IS EXPECTED...THOUGH STILL BREEZY IN SPOTS. VERY LOW DEWPOINTS ARE EXPECTED ACROSS WESTERN AND CENTRAL NM...THUS...SINGLE SEVERAL HOURS OF DIGIT HUMIDITIES WILL STILL BE LIKELY FRIDAY. BUT FRIDAY NIGHT...THE FRONT WILL PUSH WESTWARD THROUGH THE GAPS OF THE CENTRAL MOUNTAIN CHAIN...EASING THE LOW HUMIDITY SITUATION. SHOWER AND THUNDERSTORM POTENTIAL MAY INCREASE MARGINALLY SATURDAY AND SATURDAY NIGHT AS MOIST RETURN FLOW TRIES TO MOVE IN FROM THE SOUTH...BUT DRY AND BREEZY TO WINDY CONDITIONS LOOK TO RETURN SUNDAY AND MONDAY. A WEAK UPPER LEVEL DISTURBANCE AND SURFACE BACK DOOR FRONT MAY BRING A LITTLE COOLING TUESDAY...WITH AN ISOLATED SHOWER POSSIBLE ACROSS THE NORTH. CHJ && .ABQ WATCHES/WARNINGS/ADVISORIES... RED FLAG WARNING FROM NOON TO 7 PM MDT WEDNESDAY FOR THE FOLLOWING ZONES...NMZ103-104-107-108. FIRE WEATHER WATCH FROM THURSDAY AFTERNOON THROUGH THURSDAY EVENING FOR THE FOLLOWING ZONES...NMZ101>109. FIRE WEATHER WATCH FROM WEDNESDAY AFTERNOON THROUGH WEDNESDAY EVENING FOR THE FOLLOWING ZONES...NMZ105. && 40
Hazardous weather outlook, Mar 31, 4:59 AM MST, 28 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ALBUQUERQUE NM 559 AM MDT TUE MAR 31 2015 NMZ501>540-011200- NORTHWEST PLATEAU-CHUSKA MOUNTAINS-FAR NORTHWEST HIGHLANDS- NORTHWEST HIGHLANDS-WEST CENTRAL PLATEAU-WEST CENTRAL MOUNTAINS- WEST CENTRAL HIGHLANDS-SOUTHWEST MOUNTAINS- SAN FRANCISCO RIVER VALLEY-SAN JUAN MOUNTAINS-JEMEZ MOUNTAINS- WEST SLOPES SANGRE DE CRISTO MOUNTAINS- NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET/RED RIVER- SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET- EAST SLOPES SANGRE DE CRISTO MOUNTAINS-UPPER RIO GRANDE VALLEY- LOWER CHAMA RIVER VALLEY-SANTA FE METRO AREA-ALBUQUERQUE METRO AREA- LOWER RIO GRANDE VALLEY-SANDIA/MANZANO MOUNTAINS-ESTANCIA VALLEY- CENTRAL HIGHLANDS-SOUTH CENTRAL HIGHLANDS-UPPER TULAROSA VALLEY- SOUTH CENTRAL MOUNTAINS-RATON RIDGE/JOHNSON MESA- FAR NORTHEAST HIGHLANDS-NORTHEAST HIGHLANDS-UNION COUNTY- HARDING COUNTY-EASTERN SAN MIGUEL COUNTY-GUADALUPE COUNTY- QUAY COUNTY-CURRY COUNTY-ROOSEVELT COUNTY-DE BACA COUNTY- CHAVES COUNTY PLAINS-EASTERN LINCOLN COUNTY-SOUTHWEST CHAVES COUNTY- 559 AM MDT TUE MAR 31 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL NEW MEXICO. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY STRONG WEST WINDS WILL GUST FROM 30 TO A LITTLE OVER 40 MPH WEDNESDAY AFTERNOON MAINLY ACROSS THE CENTRAL HIGHLANDS AND ADJACENT SECTIONS OF THE EAST CENTRAL PLAINS AS WELL AS A PORTION OF WEST CENTRAL NEW MEXICO...THEN GUSTING FROM 30 TO NEARLY 50 MPH THURSDAY AFTERNOON ACROSS NEARLY ALL OF NORTH AND CENTRAL NEW MEXICO FROM THE ARIZONA LINE EAST TO AT LEAST THE WESTERN PORTIONS OF THE PLAINS. IN THIS LARGE PORTION OF THE STATE BOTH DAYS AREAS OF CRITICAL FIRE WEATHER CONDITIONS WILL BE LIKELY...ALONG WITH REDUCED VISIBILITY AT TIMES IN BLOWING DUST. WEATHER CAN CHANGE VERY RAPIDLY. ALWAYS USE THE LATEST FORECASTS... WATCHES AND WARNINGS FOR PLANNING PURPOSES. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. 43
The office that day
Everything else NWS Albuquerque, NM issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 31, 5:27 AM MST | Fire Weather Watch | ABQ | Cibola, McKinley, Sandoval, San Juan | 9 hr |
| Mar 31, 2:11 PM MST | Red Flag Warning | ABQ | Bernalillo, Catron, Cibola, Harding, McKinley, Rio Arriba and 6 more | 54 hr |
Nearby
Red Flag Warnings in New Mexico, 2015Every red flag warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.